Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Slight weakness in the hip, leg having a freeze-burn feeling, is ice cold yet warm to touch. Had labyrinithis treatment. What could be the cause?

i was diagnosed as having labyrintitis in september last year and while i was in a and e i had all the symptoms of a stoke numbness on the right side of my body and face . everything came back to normal eventually apart from my right leg this still feels as though is is permanently in a bath of ice cold water and has that freeze burn feeling and always a ice cold foot yet warm to the touch . is this linked to labyrinthitis or something else i do seem to have slight weakness in my hip at the moment hope you can she some light on it thanks Lynn
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Sounds like there is a residual inflammation of the sciatic nerve- "neuritis".
Could be viral in origin.
I suggest you take B-complex vitamins( twice a day) along with an anti- inflammatory tablet(like Ibuprofen once a day).
It should gradually get better over 4- 6 weeks.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor